Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen labia majora, stretch marks, painful. Taken Percocet. What to do?

I have lymphedem on my labia majora but it is not on the lips it is on top where all the pubic hair use to be... no doctors will treat it here... i had to go to 4 different doctors before i finally got a is so swollen it looks like i have a cantalope between my legs... I cannot put my thighs together anymore... it is now in my left thigh and starting to progress towards my left inner calf ... i need some directions ,,on what to do... i saw a plastic surgeon in hopes of cutting a wedge out or liposuction ... he walked into my room and before the introductions were even made he said boy, you re a fat one (in front of my husband) then he said he couldn t help me... i left crying and feeling hopeless... the part that is swollen on top, it got so big, i got a stretch mark and it was so painful, it took 2 weeks of stretching before it was it was done... very put me on percocet and that knock edme out. sexually it has changed too... my husband said it use to take just a finger tip to touch me... now his whole hand is in there and he has trouble getting to it for sex that we pretty much have given up on that.... can someone direct me on what to do my email is
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The edema that you are having around your labia can be due to a blocked lymphatic drainage or filariasis or a local inflammation. A direct examination and few blood investigations are needed to find out the cause so that proper treatment can be initiated.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor